Department of Economics

Faculty of Arts and Social Sciences

Header

Profile

   
 
Regular Faculty
Visiting Faculty
Other Academic Staff
PhD Students
Admin Staff
 
LIU Haoming
Title: Associate Professor
Email: ecsliuhm Office: AS2 05-05
Tel: 6516 4876 Fax: 6775 2646
Degree: PhD, University of Western Ontario
Homepage: profile.nus.edu.sg/fass/ecsliuhm/
CV: \people\CV\ecsliuhm.pdf

Teaching Areas:
Labour Economics
Income distribution
Applied Econometrics

Research Areas:
Labor and Demographic Economics
Health, Education, and Welfare
Economic Development, Technological Change, and Growth

Selected Publications:

Severe Air Pollution and Labor Productivity: Evidence from Industrial Towns in China,” (with J. He and A. Salvo) American Economic Journal: Applied Economics (forthcoming, 2018)

"Non-labor income and the age of marriage: Evidence from China’s heating policy" (with Junhong Chu, and I.P.L. Png) Demography (forthcoming 2018)

"Superstition, Conspicuous Spending, and Housing Markets: Evidence from Singapore" (with Jia He, Tien Foo Sing, Changcheng Song and Wei Kang Wong) Management Science (forthcoming 2018)

Severe Air Pollution and Child Absences When Schools and Parents Respond (with Alberto Salvo) Journal of Environmental Economics and Management, (forthcoming 2018)

How Much Do Users Value a Network Expansion? Evidence from the Public Transit System in Singapore. (with Eric Fesselmeyer) Regional Science and Urban Economics, 2018, vol 71, p.46-61.

"The quantity–quality fertility–education trade-off,"
 2015, IZA World of Labor

"Is there a quality-quantity tradeoff: Evidence from the relaxation of China’s one child policy
," Journal of Population Economics, 2014, vol. 27, no. 2, 565-602. Won the 2015 Kuznets Prize

"Genetic Ability and Intergenerational Earnings Mobility" (with Jinli Zeng) Journal of Population Economics, 2009 22 (1), 75-95

"Business Cycle Models, Aggregation, and Real Wage Cyclicality," (with Audra Bowlus and Chris Robinson) Journal of Labor Economics, 2002, vol. 20, no. 2, 308-335

"Marginal Income Tax Rates in the United States: A Nonparametric Approach," (with Hafiz Akhand) Journal of Monetary Economics, 2002 vol. 49, no. 2, 383-404